# SDR 2011FA0000332

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: General aviation
- Aircraft: N863QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258463
- Engine: Garrtt TFE7315BR
- Engine time: 5,236 hours, 3,592 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 30724034
- Condition: Separated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

RETURNED FOR A REPORTED IN FLIGHT SHUTDOWN.  REPAIR AND O/H DISASSEMBLED THE ENGINE IAW THE CURRENT MM FOR ENGINEERING INVESTIGATION.  DISASSEMBLY FINDINGS REVEALED SEPARATION OF THE SECOND STAGE COMPRESSOR ROTOR ROTATING SHROUD.  THE SHROUD WAS SUBMITTED TO PROJECT ENGINEERING FOR MATERIAL ANALYSIS.
